# SDR USAASA03052

- Difficulty date: May 24, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FORWARD ENTRY DOOR SLIDE WILL NOT ARM.  THE ARMING LEVER SPRINGS BACKUP AFTER ARMING.  MAINTENANCE REMOVED, INSPECTED, THEN INSTALLED THE SAME SLIDE BACK ONTO THE LEFT FORWARD ENTRY DOOR.  NO DEFECTS WERE NOTED.  THE GIRT BAR AREA AT DOOR FRAME CORNERS WERE CLEANED.  THE ARMING HANDLE WAS OPERATIONALLY CHECKED.  ALL CHECKS WERE OK.  (M)
